# SDR MALA000732

- Difficulty date: November 22, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 457
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON LT FLOOR SUPPORT FLANGE AT FLOOR PANELS 131BZ, AND 141BZ. REFER TO CELSIUS W/O 19097, TASK CARD 1516.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40. REMAINING MATERIAL IS WITNIN LIMITS REF: SRM 51-10-10. TREATED, PRIMED AND TOPCOATED IAW SRM 51-20-42/43.
